| Model Number |
SMARK-EVIVA-2S-13 |
| Medical Device Problem Code |
Positioning Failure (1158)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
08/25/2021
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
A device history record (dhr) review was conducted for the reported lot/serial number.The device was released meeting all qa specifications.We are currently unable to establish a relationship between the device and the issue reported.The device involved in this event was not returned for evaluation purposes therefore visual and functional analysis of the product could not be performed.We are unable to confirm a relationship between the device and the issue reported and a definitive root cause for the reported event could not be determined.The information obtained during complaint investigation will be included in our global complaint trending and product surveillance will continue to monitor complaints of this type for adverse trends.If the product is received or additional information is obtained, the investigation will be reopened accordingly per standard operating procedure.Two devices were used in this event which are reported under : 1222780-2021-00270.
Event or Problem Description
It was reported that on (b)(6) 2021 , during a breast biopsy procedure , the samples were taken and the secur mark for eviva , did not deploy.Images taken after the procedure did not show a clip in the breast cavity.No markers were placed in the breast.Patient was discharged without the markers and was not scheduled for another surgery to insert a new marker.No injury was reported to the patient.